MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PHASIX ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PHASIX ST MESH; SURGICAL MESH
Catalog Number 1200015
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, no conclusion can be made as to the degree to which the mesh implant may have caused or contributed to the patient's post operative pain.Pain is a known inherent risk of surgery and is listed in the adverse reaction section of the instructions-for-use as a possible complication.As reported the post operative pain has resolved.If additional information is provided, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Remains implanted.
 
Event or Problem Description
It was reported that a patient who is part of a clinical study was treated for postoperative pain.On (b)(6) 2017 - the patient underwent the laparoscopic repair of an umbilical hernia.During the procedure the patient was implanted with a davol phastix st mesh which was fixated with mechanical fixation.On (b)(6) 2017 - the patient reported postoperative abdominal pain and was treated with a prescription for pain medication.On (b)(6) 2017 - the patient's condition has resolved.The ae of postoperative pain is assessed by the clinician to be mild in severity, definitely procedure related and possible device related.

Brand Name
PHASIX ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7503557
Report Number1213643-2018-01409
Device Sequence Number945363
Product Code OWT
UDI-Device Identifier00801741095290
UDI-Public(01)00801741095290
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Catalogue Number1200015
Device Lot NumberHUAZ1886
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR